MAUDE Adverse Event Report: Allergan (Costa Rica) Style 15 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Style 15 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 15-234
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "rupture", "capsular contracture baker grade iv" and "malposition".This record is for the right side.The device was explanted.
 
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "rupture" and "capsular contracture baker grade iv.".

Brand Name
Style 15 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50059704
Report Number9617229-2026-14275
Device Sequence Number21499177
Product Code FTR
UDI-Device Identifier10888628001428
UDI-Public(01)10888628001428(17)120403
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2012
Device Catalogue Number15-234
Device Lot Number1427312
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight124 LB
Patient RaceWhite